# SDR F3LA200300021

- Difficulty date: January 22, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON TOP SIDE OF THREE INTERCOSTALS BETWEEN STA 986.5 AND 1006.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS.  FOUND SHIM OUT OF LIMITS PER SRM 53-60-51.  FABRICATED REPLACEMENT SHIM PER EA 53-737-193.  INSTALLED SHIM AND SUPPORT PER SRM 51-40-02 AND SOPM 20-41-02.
